# SDR QXEA200501394

- Difficulty date: October 29, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 9,853 hours, 7,273 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FAT- ON TAKEOFF FOR FLIGHT 4299, THE LAVATORY SMOKE DETECTOR WENT OFF.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE FOUND NO EVIDENCE OF SMOKE OR FIRE.  SMOKE DETECTOR OPERATIONAL CHECKS GOOD.  PLACED APU ON MEL 49-10-1B, RSI 353032 FOR BLEED AIR CONTAMINATION.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
